# SDR A6WA200540316

- Difficulty date: November 1, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 12,487 hours, 10,533 cycles
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 0062H1999
- Condition: Cracked
- Location: Cockpit
- Part time: 12,492 hours, 10,536 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

FO SIDE WINDOW CRACKED DURING DESCENT AT 24,000 FT DIFFERENTIAL PRESSURE NOTED AT 7.2 PRESSURE NORMAL CONTINUED DESCENT IAW QRH FOR UNPRESSURIZED FLIGHT AS PRECAUTION.  REMOVED AND REPLACED FO SIDE WINDOW.  PRESURIZED CABIN.  LEAK CHECK GOOD.  WINDOW HEAT OPS CHECK GOOD.  (K)
